American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 68 of 68 found      Go to page: 1 2 3

[61] Coy L. May. Maximal symmetry and fully wound coverings . Proc. Amer. Math. Soc. 79 (1980) 23-31. MR 560577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] David Harbater. Deformation theory and the tame fundamental group . Trans. Amer. Math. Soc. 262 (1980) 399-415. MR 586724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Gonzalo G. Riera. Algebraic quotients of Bergman domains . Proc. Amer. Math. Soc. 68 (1978) 258-260. MR 0486651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Michael Fried. Galois groups and complex multiplication . Trans. Amer. Math. Soc. 235 (1978) 141-163. MR 472917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Edward M. Arnold. Computable isomorphism invariants for the fundamental group of the complement of a plane projective curve . Proc. Amer. Math. Soc. 71 (1978) 345-350. MR 0485885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Coy L. May. A bound for the number of automorphisms of a compact Klein surface with boundary . Proc. Amer. Math. Soc. 63 (1977) 273-280. MR 0435385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Leon Masiewicki. Universal properties of Prym varieties with an application to algebraic curves of genus five . Trans. Amer. Math. Soc. 222 (1976) 221-240. MR 0422289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] R. E. MacRae. On the two sheeted coverings of conics by elliptic curves . Trans. Amer. Math. Soc. 211 (1975) 277-287. MR 0379509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 68 of 68 found      Go to page: 1 2 3